MAUDE Adverse Event Report: ABBOTT MEDICAL STEERABLE GUIDE CATHETER; Catheter, Steerable

ABBOTT MEDICAL STEERABLE GUIDE CATHETER; Catheter, Steerable
Model Number SGC0301
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bradycardia (1751); Low Blood Pressure/ Hypotension (1914); Ventricular Fibrillation (2130)
Date of Event 06/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2026, a patient presented with grade 4+ functional mitral regurgitation (mr) and an enlarged atrium for a mitraclip procedure.During the procedure, the steerable guide catheter (sgc) was advanced within the patient.While advancing the sgc it became lodged in the posterior wall of the left atrium.The patient's heart rate and blood pressure dropped and ventricular fibrillation was visualized.The sgc was removed from the patient and the procedure was discontinued.The final mr remained at grade 4+.There were no clinically significant delays reported.
 
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.

Brand Name
STEERABLE GUIDE CATHETER
Common Device Name
Catheter, Steerable
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key25612635
Report Number2135147-2026-04321
Device Sequence Number10143593
Product Code DRA
UDI-Device Identifier08717648216824
UDI-Public(01)08717648216824(17)270212(10)60212R1003
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K172394
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSGC0301
Device Catalogue NumberSGC0301
Device Lot Number60212R1003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2026
Supplement Date Received by Manufacturer08/25/2026
Initial Report FDA Received Date06/24/2026
Supplement Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown